# SDR SWAA2022050496540

- Difficulty date: April 21, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A81237
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 20 BS 767+5. / [01] REMOVED CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 20 BS 767+5. L = 2.7' W = 1.1' Y = 0.041' MAT. LOSS 0.009; ORIGINAL THICKNESS 0.050' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4G(2) B FIG 103 DETAIL G. TOLL MICROMETER PIN POINT ID ATS 1672 SN: 65092939 CALL DUE 03/2023;[02] REMOVED INTERCOSTAL AT AFT CARGO BAY RBL 20 BS767 -BS787 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION #1.;[04] LOCATED AND DRILLED NEW INTERCOSTAL WEB LOT: 1482081-1; IAW SRM 51-40-05 AND DWG 146A0081. OK TO INSTALL;[05] VERIFY APPLICABILITY BY SRM 53-60-15-1A-1; WAS FOUND OUT OF LIMIT.;[06] CORRECTED ITEM 5; VERIFIED APPLICABILITY BY SRM 53-60-15-1A-1 TO THIS REPAIR.;[07] VERIFIED APPLICABILITY OF SRM 53-60-15-1A-1 FOR LIMITS. PART WILL BE REPAIRED BY REPLACEMENT. VERIFIED DRILL UP OF NEW PART PER CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL PART GIVEN.;[08] INSTALLED NEW INTERCOSTAL WEB AT BS767 - BS787; IAW SRM 51-40-02 AND DWG 146A0081.;[09] VERIFIED CORRECTIVE ACTION #8;[10] UPDATED MEASUREMENTS
